# SDR DALA2015012100422

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 52,309 hours, 28,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 2 OVERHEAD EMERGENCY LIGHTS AND 1 AFT ACCESSORY WALKWAY LIGHT INOPERATIVE. REPLACED BATTERY PACK AND REPLACED THE LAMP IAW MM.
